# SDR DL76S010564

- Difficulty date: March 27, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 43,107 hours, 20,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE RBL 54.75 OVERWING LONGITUDINAL FLOORBEAM AT FS 788 IN THE UPPER CHORD.  THE CHORD WILL BE TRIMMED AND A NEW SECTION SPLICED IN.
